Magnesium and Kidney pain

Question

Magnesium and Kidney pain: does anyone know if magnesium can cause kidney pain if your already having kidney processing issues? Myself and a few others I know seem to get pain in the Kidneys when we take magnesium orally. Not sure if it connects at all but one person told me today that they stopped taking Mag as they don’t think their kidneys is processing and its to painful. I have a lot of theories in my head about this one but want to see what you guys think first before I draw a conclusion.

in progress 0
Angela 3 years 0 Answers 304 views 0

Answers ( No )

  1. Following

  2. Do you have compromised kidneys? If not, it shouldn't be causing any issue. It can cause an issue with kidney stones though. It could be moving calcium out…

    Be sure you're getting the adrenal cocktail too. If electrolytes aren't balanced, you can have cramping in a lot of places.

  3. When I tried taking calcium supplements in the past on the advice of drs, I always got kidney pain. So I always stopped taking it. Now Im learning.

  4. Hiya.. So yes im sure i need calcium. I dont have a calcium source in my diet. Im also sure we all need magnesium of course .. But my question was do u guys think magnesium can cause kidney pain? 5 people taking magnesium and no calcium are getting kidney pains and they think its due to their mag intake.

  5. Do you not eat any greens, beans and fruit and get calcium?

  6. You dont get enough calcium to live from fruit and veg. And no i do not eat beans or legumes. Or grains or dairy.. I know my body and i know it well.
    But still my question is about magnesium..

  7. So this is something i posted the other day in the chat that may help in my question..

    Hey guys.. So as not to steer new people the wrong way. Ill say that CALCIUM IS IMPORTANT! So so very important! If you don't have it at all you might as well just roll over and give up!
    Calcium is what saved my life.. Not magnesium.
    But we are ALL different!
    I was in pain for a very long time and taking magnesium and nothing was working. It wasn't until I had many many tests done that i realized my potassium and sodium was through the roof, my magnesium was fine since I was supplementing ( its hard to get mag from food now these days) but i had no calcium sources. And calcium lowers potassium.. My potassium and sodium being so high was causing kidney failure. And bathing in epsom salts was raising my sodium even higher!
    I had no dairy in my diet at all, nor did I have dairy alternatives or anything with calcium in it besides some leafy greens with low doses of calcium, that was just not cutting it for me. I developed massive inflammation because as we all know calcium and magnesium work together and you need them together! Calcium carries signals through the nervous system as well as keeping us balanced and allowing our blood to clot if we get hurt. And has equal benefits to magnesium on muscle control. To little calcium and good luck trying to work out and actually heal properly! (Im an athlete so I know this first hand)
    Basically iv gone against what doctors say and i don't believe calcium/magnesium is supposed to be 2:1 ratio. I take it in a 1:1 ratio and i do just fine. I also add in magnesium oil so really my mag intake is higher then calcium.
    But if you are calcium deficient you really need to know that! You cant throw diesel in a gas tank..
    Get your testing done before you rule out anything. If you eat dairy or other calcium sources then your probably fine for calcium..
    Unless you have leaky gut which i also did.. So testing testing testing.

  8. Tonya Alt do you think the fact my potassium is so high is effecting my absorption of mag? Meaning im getting the calcium but not the mag? Im trying to make the connection on what you said about if potassium is sky high then maybe mag is not being absorbed and i should also look at the adrenal cocktail?

  9. I read that people with kidney issues should not or either be very careful when taking magnesium. You may want to consult your doctor or do a search on the issue.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .